Alert archive / Missouri / Flash Flood Warnings in 2024
Flash Flood Warning 95, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Nov 4, 2024, 3:39 AM CST for Douglas County, Howell County, Texas County, Missouri. It was in force for 10 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 4, 2024, 3:39 AM CST (09:39 UTC)
- Expired
- Nov 4, 2024, 1:30 PM CST
- In force
- 10 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, MO, Howell County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 136 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 4, 4:16 AM CST | FLASH FLOOD | West Plains, MO | Trained spotter reports intersection of Washington Ave and Broadway St in West Plains to be impassable due to flooding, with an estimated 5 to 6 inches of rain ponded on roadway. |
| Nov 4, 6:42 AM CST | RAIN 4.84 | 2 Sw Summersville, MO | |
| Nov 4, 7:52 AM CST | FLASH FLOOD | 5 Ne Pomona, MO | Route UU at Lost Camp Creek closed due to flooding. |
| Nov 4, 7:54 AM CST | FLASH FLOOD | 3 Nw Mountain View, MO | Route Y closed due to flooding. |
| Nov 4, 8:45 AM CST | FLASH FLOOD | 3 Nne West Plains, MO | Emergency Management reported a water rescue performed on County Road 1280 due to a flooded out car. |
| Nov 4, 8:45 AM CST | FLASH FLOOD | 4 E South Fork, MO | Emergency Manager reported a water rescue off of County Road 9100 near Spring Creek. |
| Nov 4, 9:01 AM CST | FLASH FLOOD | 2 W Clear Springs, MO | Route U at the South Prong Jacks Fork closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634
WGUS53 KSGF 040939
FFWSGF
MOC067-091-215-041630-
/O.NEW.KSGF.FF.W.0095.241104T0939Z-241104T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
339 AM CST Mon Nov 4 2024
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Howell County in south central Missouri...
Southeastern Texas County in south central Missouri...
Eastern Douglas County in southwestern Missouri...
* Until 1030 AM CST Monday.
* At 339 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
West Plains, Mountain View, Willow Springs, Summersville,
Raymondville, Pomona, South Fork, White Church, Clear Springs,
Peace Valley, Siloam Springs, Arroll, Pottersville, Elk Creek,
Solo, Pine Crest, Eunice, Yukon, Caulfield, Moody, Hartshorn and
Ozark National Scenic Riverways.
This includes the following low water crossings...
North Prong Jacks Fork at Arroll Road, South Fork Jacks Fork River
at Stillhouse Road, Gill Branch at Highway Y, Bennetts River at
Highway 142, North Fork River at County Road 278, Eleven Point
River at County Road 1550 and South Prong Jacks Fork River at
Highway U.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3742 9165 3689 9166 3650 9186 3651 9211
3680 9211 3680 9240 3742 9176
FLASH FLOOD...RADAR INDICATED
$$
EW3 follow-up statements
804
WGUS73 KSGF 041320
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
720 AM CST Mon Nov 4 2024
MOC067-091-215-041630-
/O.CON.KSGF.FF.W.0095.000000T0000Z-241104T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas MO-Howell MO-Texas MO-
720 AM CST Mon Nov 4 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST THIS
MORNING FOR HOWELL, SOUTHEASTERN TEXAS AND EASTERN DOUGLAS
COUNTIES...
At 720 AM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 6 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
West Plains, Mountain View, Willow Springs, Summersville,
Raymondville, Pomona, South Fork, White Church, Clear Springs,
Peace Valley, Siloam Springs, Arroll, Pottersville, Elk Creek,
Solo, Pine Crest, Eunice, Yukon, Caulfield, Moody, Hartshorn and
Ozark National Scenic Riverways.
This includes the following low water crossings...
South Fork Jacks Fork River at Stillhouse Road, North Prong Jacks
Fork at Arroll Road, North Fork River at County Road 278, Bennetts
River at Highway 142, South Prong Jacks Fork River at Highway U,
Eleven Point River at County Road 1550 and Gill Branch at Highway
Y.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3742 9165 3689 9166 3650 9186 3651 9211
3680 9211 3680 9240 3742 9176
FLASH FLOOD...RADAR INDICATED
$$
EW128
WGUS73 KSGF 041406
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
806 AM CST Mon Nov 4 2024
MOC067-091-215-041630-
/O.CON.KSGF.FF.W.0095.000000T0000Z-241104T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas MO-Howell MO-Texas MO-
806 AM CST Mon Nov 4 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST THIS
MORNING FOR HOWELL, SOUTHEASTERN TEXAS AND EASTERN DOUGLAS
COUNTIES...
At 806 AM CST, Department of Transportation reported flooding is
occurring from heavy rainfall from thunderstorms across the warned
area. Between 3 and 6 inches of rain have fallen. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
West Plains, Mountain View, Willow Springs, Summersville,
Raymondville, Pomona, South Fork, White Church, Clear Springs,
Peace Valley, Siloam Springs, Arroll, Pottersville, Elk Creek,
Solo, Pine Crest, Eunice, Yukon, Caulfield, Moody, Hartshorn and
Ozark National Scenic Riverways.
This includes the following low water crossings...
South Fork Jacks Fork River at Stillhouse Road, North Prong Jacks
Fork at Arroll Road, North Fork River at County Road 278, Bennetts
River at Highway 142, South Prong Jacks Fork River at Highway U,
Eleven Point River at County Road 1550 and Gill Branch at Highway
Y.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3742 9165 3689 9166 3650 9186 3651 9211
3680 9211 3680 9240 3742 9176
FLASH FLOOD...OBSERVED
$$
EW845
WGUS53 KSGF 041604 RRA
FFWSGF
MOC067-091-215-041930-
/O.EXT.KSGF.FF.W.0095.000000T0000Z-241104T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1004 AM CST Mon Nov 4 2024
The National Weather Service in Springfield has extended the
* Flash Flood Warning for...
Howell County in south central Missouri...
Southeastern Texas County in south central Missouri...
Eastern Douglas County in southwestern Missouri...
* Until 130 PM CST.
* At 1004 AM CST, Local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 3 and 6
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
West Plains, Mountain View, Willow Springs, Summersville,
Raymondville, Pomona, South Fork, White Church, Clear Springs,
Peace Valley, Siloam Springs, Arroll, Pottersville, Elk Creek,
Solo, Pine Crest, Eunice, Yukon, Caulfield, Moody, Hartshorn and
Ozark National Scenic Riverways.
This includes the following low water crossings...
Eleven Point River at County Road 1550, South Prong Jacks Fork
River at Highway U, Bennetts River at Highway 142, North Prong
Jacks Fork at Arroll Road, North Fork River at County Road 278,
South Fork Jacks Fork River at Stillhouse Road and Gill Branch at
Highway Y.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3742 9165 3689 9166 3650 9186 3651 9211
3680 9211 3680 9240 3742 9176
FLASH FLOOD...OBSERVED
$$
SLMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 12:03 AM CST, 3 hours 36 minutes earlier. Its key messages:
- Multiple rounds of showers and thunderstorms will continue through Tuesday. Confidence is high in several inches of rain, with widespread totals of at least 2-5" by the end of the event, with localized amounts up to 6-9" confined to narrow corridors. The heaviest rainfall axis is currently located along and south of a Branson to Salem line.
- There is a Slight (level 2 of 5) Excessive Rainfall Risk on through Monday. A Flood Watch is in effect for portions of SE KS and portions of far S MO from 6pm Sunday through 6am Tuesday due to multiple rounds of rainfall.
- Sunday Night Severe Outlook: Slight severe risk (level 2 of 5) for Springfield and points southwest tonight as thunderstorms move out of Oklahoma and Arkansas. Damaging winds up to 60mph and a line embedded tornado are the main threats.
- Monday Afternoon/Evening Severe Outlook: Enhanced (level 3 of 5) Risk for the far SW corner of Missouri and a Slight (level 2 of 5) Risk for most of the rest of the Missouri Ozarks. Damaging winds would be the primary threat with the line of storms, though there will also be the potential for a few embedded tornadoes.
Area forecast discussion, Nov 4, 12:03 AM CST, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1203 AM CST Mon Nov 4 2024
.KEY MESSAGES...
- Multiple rounds of showers and thunderstorms will continue
through Tuesday. Confidence is high in several inches of rain,
with widespread totals of at least 2-5" by the end of the
event, with localized amounts up to 6-9" confined to narrow
corridors. The heaviest rainfall axis is currently located
along and south of a Branson to Salem line.
- There is a Slight (level 2 of 5) Excessive Rainfall Risk on
through Monday. A Flood Watch is in effect for portions of SE
KS and portions of far S MO from 6pm Sunday through 6am
Tuesday due to multiple rounds of rainfall.
- Sunday Night Severe Outlook: Slight severe risk (level 2 of 5)
for Springfield and points southwest tonight as thunderstorms
move out of Oklahoma and Arkansas. Damaging winds up to 60mph
and a line embedded tornado are the main threats.
- Monday Afternoon/Evening Severe Outlook: Enhanced (level 3 of
5) Risk for the far SW corner of Missouri and a Slight (level
2 of 5) Risk for most of the rest of the Missouri Ozarks.
Damaging winds would be the primary threat with the line of
storms, though there will also be the potential for a few
embedded tornadoes.
&&
.SHORT TERM /THROUGH TUESDAY/...
Issued at 145 PM CST Sun Nov 3 2024
Current Conditions and Synoptic Pattern: A highly amplified
shortwave trough was located across the Rockies with deep
southwest flow aloft across the region. Low level moisture
continues to stream into the area with the 12z KSGF sounding
measuring 1.35in of PW which is near the max for early November.
A low level front has lifted north of the area earlier this
morning with low 60 dewpoints common across the area. This front
then stretches west into low pressure across western Nebraska. A
dryline was located across west Texas. A batch of showers and
thunderstorms moved into the area this morning however it
continues to move east, affecting areas along and east of
Highway 65. Cloud cover was thick across the area which has
kept temps down into the low 60s. This is keeping the
instability to a minimum with the latest RAP showing less than
250j/kg of ML and MU CAPE.
This afternoon and evening: Additional energy is moving into
western Oklahoma and has already initiated showers and
thunderstorms across Oklahoma in a more unstable environment
(ML CAPE over 1000j/kg). This activity will likely begin to
enter southwest Missouri during the 4-8pm timeframe. The lack
of instability should keep these storms subsevere with just a
few lightning strikes and moderate rainfall rates.
Overnight: As we head into the late evening and overnight hours
there are indications that instability could increase slightly
as the low level jet intensifies again. The highest chances of
seeing this instability increase will be to the southwest of
Springfield (Joplin/Pineville). However the latest 12z HREF
does not increase much instability overnight. This has
implications on our severe and rainfall threats overnight. A
corridor of severe storms looks to develop across central and
eastern Oklahoma this evening and then push northeast into
western Arkansas. These storms will attempt to then move
northeast into southwest Missouri. 0-6km shear of 40-50kts is
plenty for organized storms however the instability seems to be
the limiting factor for a more widespread severe event. However
we will be monitoring the instability levels, especially on our
00z sounding this evening. If storms can maintain severity into
the area then damaging winds up to 60mph and a tornado will be
the primary concerns. Highest severe chances are southwest of
our area.
The other concern for the overnight hours is the potential for
training thunderstorms given the extremely high moisture content
and continued low level jet feeding convection. Latest 12z
guidance suggests that this corridor could set up just to the
southeast of I-44. This does follow the southward qpf trend
over the last 12-18 hours. Where this corridor sets up will
experience rainfall rates of 1-2 inches per hour. The latest
HREF (LPMM) guidance shows potential for 2-5 inches of rainfall
in this corridor with the overnight round of rainfall with a
50-70% chance of 4 inches or more along and south of a
Gainesville to Salem line. However since this is a convective
rainfall event, any deviation north or south with the storms could
have serious implications on these amounts. The current Flood
Watch remains in effect and no changes planned for the area or
time.
Monday through Monday Night: The upper trough will continue
pushing east during the day and while there will be morning
rain, we do think that there will be some periods of dry time
during the day. This will have big implications on instability.
Surface low pressure will continue to develop across Oklahoma
and move into southeast Kansas by the afternoon with the dryline
along with it. Of concern is the latest HREF guidance
indicating 1000j/kg of CAPE developing across the area during
the afternoon and evening. This would occur if we could get some
dry time/peaks of sunshine otherwise CAMS could be too
aggressive with instability. By late afternoon and evening
guidance breaks out scattered to numerous showers and storms
along the front from eastern Kansas into eastern Oklahoma.
Forecast soundings show strong wind fields aloft with 0-6km
shear around 60kts and 0-3km shear of 50kts. Therefore
instability will be critical to the severity of thunderstorms.
If instability is high enough (ML CAPE 500-1000j/kg) then line
segments will develop with damaging winds up to 60mph and QLCS
tornadoes. We will need to monitor this threat closely with the
enhanced risk just southwest of Springfield. This would likely
be during the mid evening and overnight hours as the line sweeps
through the area.
Additional rainfall with this round looks to be in the 1-2 inch
range. When combined with previous rainfall, LPMM data suggests
a widespread 2-5 inch storm total with a corridor of 6-9 inches
of rainfall. While many areas are in drought, drought conditions
are not as severe in the eastern CWA. This is also the most
flood prone area of our CWA therefore we will need to closely
monitor river and creek levels. Latest HEFS guidance indicates
potential for several creeks and rivers to rise into Action and
or Minor flood stage however this will be highly dependent on
that heavy rainfall axis. A few river Flood Watches have been
issued already.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Issued at 145 PM CST Sun Nov 3 2024
The trough will be pushing through the area during the day
therefore expecting a decrease in clouds/rain during the day.
Ensembles suggest that the southwest flow pattern will not go
away with a quick return by Wednesday as another disturbance
moves into the Rockies. Ensembles begin to diverge by Thursday
as the guidance is split on the trough closing off and slowing
down or ejecting faster east. Currently the majority of guidance
is much slower therefore rain chances are currently low for
Wednesday and Thursday (10-30%) and then increasing Friday into
Saturday (30-50%). The speed of this trough will greatly affect
precip chances late next week. Temps look to remain around
average (highs in the 60s).
&&
.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 1140 PM CST Sun Nov 3 2024
The TAF period will consist of multiple rounds of showers and
thunderstorms of varying intensities moving into the region from
the southwest, with some storms developing in/around the
terminals (especially JLN) on Monday afternoon. South-
southeasaterly winds persist, sustained around 10-15kts with
occasional gusts up to 25-30kts tied to storms in the area.
Low-level jet continues pushing northward around the terrain,
strengthening to 50kts+ on Monday afternoon and increasing low-
level wind shear concerns. Heavy rain (rainfall rates 1-2"/hr)
within storms will significantly decrease visibilities to
IFR/LIFR at times.
&&
.CLIMATE...
Issued at 145 PM CDT Sun Nov 3 2024
Record High Minimum Temperatures:
November 3:
KSGF: 63/1994
November 4:
KSGF: 59/1994
Record Precipitation:
November 3:
KJLN: 2.05/1974
November 4:
KSGF: 2.32/1994
KJLN: 2.16/1994
KVIH: 1.91/1994
KUNO: 2.20/1994
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through late Monday night for KSZ073-097-101.
MO...Flood Watch through late Monday night for MOZ066-077-078-082-
083-088>098-101>106.
&&
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Camden
CLIMATE...BurchfieldHazardous weather outlook, Nov 3, 7:45 PM CST, 7 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 745 PM CST Sun Nov 3 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050145- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 745 PM CST Sun Nov 3 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Marginal thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk DISCUSSION... Showers and thunderstorms across Oklahoma will move into the area overnight. The area of concern for strong to marginally severe storms has shifted southward to along the Missouri/Arkansas border. If enough instability develops then storms could be severe with damaging winds up to 60 mph and a tornado embedded within a line. Heavy rainfall rates could lead to flooding overnight where storms move over the same areas. Currently areas southeast of Interstate 44 have the highest chances of excessive rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Storms will likely redevelop Monday afternoon and evening, with a risk for severe storms if instability increases, especially in the far southwest corner of Missouri. The primary hazards with this severe activity would be damaging wind gusts up to 60 mph and a few tornadoes embedded within the squall line. Additional locally heavy rainfall will occur with this activity, with the highest flood risk being in the eastern Ozarks. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Titus
In the hours before
Special weather statement, Nov 4, 2:13 AM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Springfield MO
213 AM CST Mon Nov 4 2024
MOZ097-105-040900-
Ozark MO-Howell MO-
213 AM CST Mon Nov 4 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN OZARK AND SOUTHERN
HOWELL COUNTIES THROUGH 300 AM CST...
At 213 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Gainesville to 8 miles north of Fawn Park to
Ozark Regional Airport. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
West Plains, Norfork Lake, Gainesville, Bakersfield, South Fork,
Brandsville, Tecumseh, Pottersville, Caulfield, Udall, Hardenville,
Siloam Springs, White Church, Moody, and Peace Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3650 9252 3657 9252 3679 9210 3689 9166
3679 9166 3679 9168 3655 9167 3650 9192
TIME...MOT...LOC 0813Z 231DEG 46KT 3660 9240 3652 9234 3637 9244
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WiseThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 8:56 PM CST | Special Weather Statement | SGF | Lawrence | 34 min |
| Nov 4, 2:13 AM CST | Special Weather Statement | SGF | Howell | 47 min |
| Nov 4, 2:22 AM CST | Areal Flood Advisory | SGF | Ozark | 38 min |
| Nov 4, 3:00 AM CST | Flash Flood Warning | SGF | Ozark | 11 hr |
| Nov 4, 7:42 AM CST | Flash Flood Warning | SGF | Shannon | 6 hr |
| Nov 4, 7:46 AM CST | River Flood Warning | SGF | Shannon | 3 days |
| Nov 4, 7:46 AM CST | River Flood Warning | SGF | Shannon | 42 hr |
| Nov 4, 7:46 AM CST | River Flood Warning | SGF | Shannon | 50 hr |
| Nov 4, 1:34 PM CST | Areal Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas | 12 hr |
| Nov 4, 1:52 PM CST | Special Weather Statement | SGF | McDonald, Newton | 53 min |
| Nov 4, 1:55 PM CST | Special Weather Statement | SGF | Greene, Polk | 50 min |
| Nov 4, 2:06 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 24 min |
| Nov 4, 2:38 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 37 min |
| Nov 4, 2:44 PM CST | Tornado Warning | SGF | Barton, Jasper | 18 min |
| Nov 4, 3:50 PM CST | Special Weather Statement | SGF | McDonald, Newton | 25 min |
| Nov 4, 3:56 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 34 min |
| Nov 4, 4:05 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 27 min |
| Nov 4, 4:27 PM CST | Special Weather Statement | SGF | Barry, Lawrence, McDonald, Newton | 48 min |
| Nov 4, 5:31 PM CST | Special Weather Statement | SGF | Ozark | 29 min |
| Nov 4, 5:52 PM CST | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 23 min |
Nearby
Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.